Alert archive / Florida / Wind Chill Advisories in 2015

Wind Chill Advisory 2, NWS Miami, FL

February 19, 20157 counties in Florida

NWS Miami, FL issued this wind chill advisory at Feb 19, 2015, 3:16 AM EST for 7 counties in Florida. It took effect at Feb 19, 2015, 11:00 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 19, 2015, 3:16 AM EST (08:16 UTC)
In effect from
Feb 19, 2015, 11:00 PM EST
Expired
Feb 20, 2015, 9:00 AM EST
In force
10 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Collier County, FL, Glades County, FL, Hendry County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 82 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 8.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2015-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2015-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -105 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1987 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-105 m²/s²
0-3 km storm-relative helicity
-70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

829 
WWUS42 KMFL 190816
WSWMFL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
316 AM EST THU FEB 19 2015

FLZ063-066>071-168-201000-
/O.NEW.KMFL.WC.Y.0002.150220T0400Z-150220T1400Z/
/O.CON.KMFL.WC.Y.0001.000000T0000Z-150219T1400Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-COASTAL PALM BEACH-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...JUPITER...
WEST PALM BEACH...BOCA RATON
316 AM EST THU FEB 19 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...
...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EST
FRIDAY. 

* WIND CHILL VALUES...30 TO 35 DEGREES THIS MORNING BUT COLDER
  TONIGHT INTO FRIDAY MORNING...IN THE MID 20S TO AROUND 30.

* OTHER IMPACTS...NORTHWEST WINDS AROUND 5 MPH...POSSIBLY UP TO 10
  MPH NEAR THE COAST...WILL COMBINE WITH THE COLD TEMPS TO CREATE
  COLD WIND CHILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOW WIND CHILLS ARE FORECAST WHICH COULD RESULT IN FROST BITE OR
HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

FLZ072>075-172>174-201000-
/O.NEW.KMFL.WC.Y.0002.150220T0400Z-150220T1400Z/
METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...COCONUT CREEK...CORAL SPRINGS...
TAMARAC...SUNRISE...PLANTATION...DAVIE...COOPER CITY...
HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD...FLORIDA CITY...
REDLAND...MICCOSUKEE RESORT...KENDALE LAKES...WEST KENDALL...
COUNTRY WALK...SHARK VALLEY...MIAMI...MIAMI GARDENS...
MIAMI LAKES...HIALEAH...DORAL...SOUTH MIAMI...KENDALL...
CUTLER RIDGE...FLAMINGO...POMPANO BEACH...FORT LAUDERDALE...
FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA...
MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY...
HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK
316 AM EST THU FEB 19 2015

...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EST
FRIDAY. 

* WIND CHILL VALUES...IN THE UPPER 20S TO LOWER 30S.

* OTHER IMPACTS...NORTHWEST WINDS AROUND 5 MPH...POSSIBLY UP TO 10
  MPH NEAR THE COAST...WILL COMBINE WITH THE COLD TEMPS TO CREATE
  COLD WIND CHILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

GREGORIA
4 follow-up statements
159 
WWUS42 KMFL 191612
WSWMFL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1112 AM EST THU FEB 19 2015
 

FLZ063-066>075-168-172>174-200015-
/O.CON.KMFL.WC.Y.0002.150220T0400Z-150220T1400Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...COCONUT CREEK...
CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...DAVIE...
COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD...
FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES...
WEST KENDALL...COUNTRY WALK...SHARK VALLEY...MIAMI...
MIAMI GARDENS...MIAMI LAKES...HIALEAH...DORAL...SOUTH MIAMI...
KENDALL...CUTLER RIDGE...FLAMINGO...JUPITER...WEST PALM BEACH...
BOCA RATON...POMPANO BEACH...FORT LAUDERDALE...
FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA...
MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY...
HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK
1112 AM EST THU FEB 19 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 9 AM EST FRIDAY...

* WIND CHILL VALUES...IN THE UPPER 20S TO LOWER 30S.

* OTHER IMPACTS...NORTHWEST WINDS AROUND 5 MPH...POSSIBLY UP TO 
  10 MPH NEAR THE COAST...WILL COMBINE WITH THE COLD TEMPS TO 
  CREATE COLD WIND CHILLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
030 
WWUS42 KMFL 192114
WSWMFL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
414 PM EST THU FEB 19 2015

FLZ063-066>075-168-172>174-201400-
/O.CON.KMFL.WC.Y.0002.150220T0400Z-150220T1400Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...COCONUT CREEK...
CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...DAVIE...
COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD...
FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES...
WEST KENDALL...COUNTRY WALK...SHARK VALLEY...MIAMI...
MIAMI GARDENS...MIAMI LAKES...HIALEAH...DORAL...SOUTH MIAMI...
KENDALL...CUTLER RIDGE...FLAMINGO...JUPITER...WEST PALM BEACH...
BOCA RATON...POMPANO BEACH...FORT LAUDERDALE...
FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA...
MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY...
HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK
414 PM EST THU FEB 19 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 9 AM EST FRIDAY...

* WIND CHILL VALUES...IN THE MID TO UPPER 20S OVER SOUTH
  FLORIDA...EXCEPT LOWER 30S BROWARD AND MIAMI-DADE METRO AREAS. 

* OTHER IMPACTS...NORTHWEST WINDS AROUND 5 MPH...POSSIBLY UP TO 
  10 MPH NEAR THE COAST...WILL COMBINE WITH THE COLD TEMPS TO 
  CREATE COLD WIND CHILLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

BAXTER
392 
WWUS42 KMFL 200811
WSWMFL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
311 AM EST FRI FEB 20 2015

FLZ063-066>075-168-172>174-201400-
/O.CON.KMFL.WC.Y.0002.000000T0000Z-150220T1400Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...COCONUT CREEK...
CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...DAVIE...
COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD...
FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES...
WEST KENDALL...COUNTRY WALK...SHARK VALLEY...MIAMI...
MIAMI GARDENS...MIAMI LAKES...HIALEAH...DORAL...SOUTH MIAMI...
KENDALL...CUTLER RIDGE...FLAMINGO...JUPITER...WEST PALM BEACH...
BOCA RATON...POMPANO BEACH...FORT LAUDERDALE...
FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA...
MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY...
HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK
311 AM EST FRI FEB 20 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* WIND CHILL VALUES...MINIMUM WIND CHILL VALUES ARE FORECAST TO BE
  IN THE MID 20S TO AROUND 30 OVER THE AREA...EXCEPT LOWER 30S
  ACROSS THE BROWARD AND MIAMI-DADE METRO AREAS.

* OTHER IMPACTS...NORTHWEST WINDS OF 5 TO 10 MPH WILL COMBINE
  WITH THE COLD TEMPS TO CREATE COLD WIND CHILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

GREGORIA
755 
WWUS42 KMFL 201400
WSWMFL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
900 AM EST FRI FEB 20 2015

...WIND CHILL ADVISORY FOR SOUTH FLORIDA CANCELLED...

FLZ063-066>075-168-172>174-201500-
/O.CAN.KMFL.WC.Y.0002.000000T0000Z-150220T1400Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...COCONUT CREEK...
CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...DAVIE...
COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD...
FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES...
WEST KENDALL...COUNTRY WALK...SHARK VALLEY...MIAMI...
MIAMI GARDENS...MIAMI LAKES...HIALEAH...DORAL...SOUTH MIAMI...
KENDALL...CUTLER RIDGE...FLAMINGO...JUPITER...WEST PALM BEACH...
BOCA RATON...POMPANO BEACH...FORT LAUDERDALE...
FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA...
MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY...
HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK
900 AM EST FRI FEB 20 2015

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE WIND
CHILL ADVISORY. TEMPERATURES HAVE RISEN INTO THE 40S WITH WIND
CHILLS IN THE 35 TO 40 RANGE ACROSS MOST OF THE AREA AS OF 9 AM.
THEREFORE, THE WIND CHILL ADVISORY HAS BEEN CANCELLED.

$$

MOLLEDA

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this wind chill advisory went out at Feb 19, 12:40 AM EST, 2 hours 36 minutes earlier.

Area forecast discussion, Feb 19, 12:40 AM EST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1240 AM EST THU FEB 19 2015

.AVIATION...
GUSTY NORTHWESTERLY WINDS TO PREVAIL AT ALL SITES THROUGH THE DAY
UNDER CLEAR SKIES. WINDS SHOULD THEN SUBSIDE TO LESS THAN 10
KNOTS AFTER 00Z AT ALL SITES.

&&

.PREV DISCUSSION... /ISSUED 926 PM EST WED FEB 18 2015/

..WIND CHILL ADVISORY IN EFFECT FOR GLADES, HENDRY,
COLLIER, INLAND BROWARD, AND PALM BEACH COUNTIES TONIGHT...

..FREEZE WATCH FOR GLADES, HENDRY, INLAND COLLIER, AND INLAND
PALM BEACH COUNTIES FOR EARLY FRIDAY MORNING...

UPDATE...
NORTHWEST WINDS WILL CONTINUE OVER SOUTH FLORIDA TONIGHT BRINGING
IN THE COLDER AND DRIER AIR TO SOUTH FLORIDA. TEMPERATURES EARLY
THIS EVENING HAVE FALLEN INTO THE UPPER 40S TO LOWER 50S OVER MOST
OF SOUTH FLORIDA...EXCEPT FOR THE EAST COAST METRO WHERE IT IS IN
THE MID 50S. THESE TEMPERATURES ARE 2 TO 3 DEGREES LOWER THAN WHAT
IS CURRENTLY IN THE FORECAST. THEREFORE...THE LOWS HAVE BEEN
ADJUSTED DOWNWARD BY COUPLE OF DEGREES TO MID TO UPPER 30S OVER
THE INTERIOR AREAS AND UPPER 30S TO MID 40S OVER THE METRO AREAS
FOR TONIGHT.

THE WINDS HAVE ALSO FALLEN DOWN TO LESS THAN 5 MPH OVER THE
INTERIOR AREAS AND 5 TO 10 MPH OVER THE METRO AREAS THIS EVENING.
HOWEVER...THERE IS A SECONDARY COLD FRONT THAT WILL BE MOVING
THROUGH SOUTH FLORIDA LATE TONIGHT INTO EARLY THURSDAY FROM THE
NORTH. THIS WILL ALLOW FOR THE WINDS TO INCREASE TO 5 TO 10 MPH
OVER THE INTERIOR AREAS AND 10 TO 15 MPH OVER THE METRO AREAS
AROUND SUNRISE THURSDAY. THESE WIND SPEEDS WILL ALLOW FOR THE WIND
CHILL READINGS TO FALL BELOW 35 DEGREES FOR 3 HOURS OR MORE OVER
THE INTERIOR AREAS AND METRO PALM BEACH COUNTY LATE TONIGHT...WITH
REST OF SOUTH FLORIDA SEEING WIND CHILL READINGS FALLING DOWN TO
35 TO 40 DEGREES AROUND SUNRISE THURSDAY. THEREFORE...THE WIND
CHILL ADVISORY REMAINS IN EFFECT FOR GLADES...HENDRY...
COLLIER...INLAND BROWARD...AND PALM BEACH COUNTIES FOR TONIGHT.

THE WINDS OVER THE LOCAL WATERS OF SOUTH FLORIDA HAVE ALSO BEEN
20 TO 25 KNOTS THIS EVENING AND SHOULD CONTINUE TO INCREASE 25 TO
30 KNOTS BY THURSDAY MORNING WITH GUSTS UP TO GALE FORCE.
THEREFORE...AN SCA WILL BE PUT UP FOR THE LAKE OKEECHOBEE AND
BISCAYNE BAY WATERS FOR TONIGHT WITH KEEP SCA FOR THE ATLANTIC AND
GULF WATERS.

THE LATEST SHORT RANGE MODELS ARE CONTINUING TO DROP THE LOWS FOR
FRIDAY MORNING OVER SOUTH FLORIDA. SO WILL LET THE EARLY MORNING
SHIFT TAKE A LOOK AT THE LATEST FORECAST LOWS FOR FRIDAY MORNING
TO SEE IF THE LOWS NEED TO BE DROPED FURTHER.

UPDATE...54/BNB

PREV DISCUSSION... /ISSUED 432 PM EST WED FEB 18 2015/

DISCUSSION...
HIGH PRESSURE IS SLOWLY BUILDING BEHIND A COLD FRONT THAT MOVED
THROUGH EARLIER TODAY. THERE WILL BE A WEAK, SECONDARY FRONT THAT
WILL BE MOVING THROUGH TONIGHT. IT WILL BE A DRY PASSAGE.

THE TWO BIG STORIES ARE THE WIND CHILLS TONIGHT, AND THE LOW
TEMPERATURES FRIDAY MORNING. MODELS ARE SUGGESTING THAT WINDS WILL
STAY AT LEAST BETWEEN 5 AND 10 MPH TONIGHT, POSSIBLY A LITTLE
HIGHER ALONG THE COAST. TEMPERATURES ARE EXPECTED TO DROP MID 30S
IN THE INTERIOR TO MID 40S ALONG THE COASTS. THESE WILL COMBINE TO
BRING THE WIND CHILLS DOWN INTO THE 20S IN SOME INTERIOR LOCATIONS
AND LOW TO MID 30S FOR MOST OF THE REMAINDER OF SOUTH FLORIDA. THE
MIAMI-DADE AND BROWARD METRO AREAS MAY BE IN THE UPPERS 30S TO
LOW 40S FOR THE WIND CHILL TONIGHT. OF COURSE SMALL CHANGES IN
TEMPERATURE AND/OR WIND CAN MAKE LARGE CHANGES IN THE WIND CHILL.
AREAS OF METRO BROWARD COUNTY ARE BORDERLINE FOR AN ADVISORY, BUT
HELD OFF FOR NOW DUE TO THE UNCERTAINTY IN THE FORECAST AT THIS
TIME.

TOMORROW, HIGHS WILL REMAIN COOL, STRUGGLING TO REACH 60 EVEN
ALONG THE ATLANTIC COAST. THEN, BY THE OVERNIGHT HOURS, THE WINDS
SHOULD WEAKEN, ALLOWING FOR SOME RADIATIONAL COOLING. CURRENT
MODELS INDICATE TEMPS IN THE INTERIOR COULD DIP DOWN INTO THE
UPPER 20S, MAINLY IN GLADES COUNTY. MANY OTHER AREAS MAY SEE TEMPS
NEAR, OR JUST BELOW FREEZING. SO, HAVE LEFT THE FREEZE WATCH IN
EFFECT AND ADDED INTERIOR PALM BEACH COUNTY, AS TEMPS LOOK TO BE
VERY CLOSE, WITH THE FORECAST SITTING MAINLY AT 33F WITH SOME
LOCALIZED 32S. THE REDLANDS ALSO LOOKS CLOSE, BUT THE WIND MAY
STAY JUST HIGH ENOUGH TO KEEP THEM FROM REACHING THE FREEZING
MARK. ALTHOUGH, THE WINDS COULD BE A TAD WEAKER AND THEY MAY BE
SET FOR A FROST ADVISORY IN THE NEXT FORECAST OR TWO. PARTS OF
BROWARD AND COLLIER, THAT ARE NOT IN THE FREEZE WATCH, MAY NEED A
FROST ADVISORY AS WELL.

THE, OVERNIGHT, FRIDAY NIGHT, WINDS BEGIN TO TURN TO THE EAST.
THIS WILL BRING IN WARMER, MOISTURE AIR. THIS WILL BRING A
SIGNIFICANT WARMING TREND TO SOUTH FLORIDA. HIGHS ON SATURDAY WILL
REACH INTO THE LOW 70S, AND BY SUNDAY, THE UPPER 70S TO NEAR 80.
THE EAST FLOW WILL ALSO BRING BACK THE CHANCES OF RAIN OVER THE
ATLANTIC WATERS. ANY SHOWERS THAT DO DEVELOP MAY MOVE ONSHORE
ALONG THE ATLANTIC COAST. SO, HAVE SLIGHT CHANCE OF SHOWERS FOR
THE MAINLAND BEGINNING SATURDAY NIGHT.

HIGH PRESSURE WEAKEN IN THE BEGINNING OF THE WEEK, WITH EASTERLY
FLOW WEAKENING FOR MONDAY AND LIGHT WINDS OVER SOUTH FLORIDA.

A COLD FRONT WILL INITIALLY STALL OVER NORTH FLORIDA, AND ANOTHER
LOW PRESSURE SYSTEM WILL FORM ALONG IT. THIS LOW WILL BRING THE
NEXT FRONT TOWARDS SOUTH FLORIDA FOR TUESDAY. HOWEVER, GIVEN THAT
IT IS AT THE END OF THE FORECAST PERIOD, IT LEAVES HIGH
UNCERTAINTY. SO, HAVE JUST A SLIGHT CHANCE TO A LOW END CHANCE FOR
SHOWERS FOR MONDAY AND TUESDAY.

MARINE...
A COLD FRONT MOVED THROUGH EARLIER TODAY. BEHIND IT WINDS WILL
CONTINUE TO BE FRESH TO STRONG ACROSS THE SOUTH FLORIDA WATERS.
THIS WILL ALSO CAUSE SEAS TO CONTINUE TO BUILD AND ARE HAZARDOUS
FOR SMALL CRAFT. A SMALL CRAFT ADVISORY IS IN EFFECT. HIGH
PRESSURE TO THE NORTH,WILL KEEP THE WEATHER DRY THROUGH FRIDAY.
AS THE HIGH SLIDES TO THE EAST, THE WIND WILL TURN EASTERLY,
BRINGING A SLIGHT CHANCE FOR SHOWERS TO THE ATLANTIC WATERS OVER
THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  58  34  66  57 /   0   0  10  10
FORT LAUDERDALE  59  41  66  58 /   0   0  10  20
MIAMI            61  42  66  57 /   0   0  10  10
NAPLES           58  33  65  49 /   0   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR FLZ063-
     066-067-070.

     WIND CHILL ADVISORY UNTIL 9 AM EST THIS MORNING FOR FLZ063-
     066>071-168.

     HIGH RIP CURRENT RISK THROUGH THIS AFTERNOON FOR FLZ069.

AM...SMALL CRAFT ADVISORY UNTIL 1 AM EST FRIDAY FOR AMZ650-651-670-
     671.

     SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR AMZ610-630.

GM...SMALL CRAFT ADVISORY UNTIL 1 AM EST FRIDAY FOR GMZ656-657-676.

&&
Hazardous weather outlook, Feb 18, 8:08 AM EST, 19 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
808 AM EST WED FEB 18 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
190115-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
808 AM EST WED FEB 18 2015

...SIGNIFICANT COLD TO AFFECT SOUTH FLORIDA THROUGH FRIDAY...
...HIGH RISK FOR RIP CURRENTS COLLIER COUNTY BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A HIGH RISK FOR RIP CURRENTS ACROSS THE
BEACHES OF COLLIER COUNTY.

THUNDERSTORMS: A FEW THUNDERSTORMS WILL OCCUR THROUGH THE EARLY
MORNING ACROSS THE SOUTHEAST PENINSULA AND ATLANTIC
WATERS...CONTINUING OVER THE ATLANTIC WATERS EARLY THIS AFTERNOON.

WAVES: SEAS OF 7 TO 9 FEET CAN BE EXPECTED ACROSS THE GULF WATERS
LATER TODAY AND THE GULF STREAM LATE TONIGHT.

TEMPERATURES: TEMPERATURES ARE FORECAST TO FALL INTO THE MID TO
UPPER 30S ACROSS THE INTERIOR OVERNIGHT AND INTO EARLY THURSDAY
MORNING WITH LOW TO MID 40S METRO AREAS. THESE TEMPERATURES COMBINED
WITH PERSISTENT NORTHWEST WINDS WILL RESULT IN WINDS CHILLS IN THE
LOW TO MID 30S FOR MUCH OF THE REGION...EXCEPT UPPER 30S TO NEAR 40
ACROSS METRO BROWARD AND MIAMI-DADE COUNTIES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS MARINE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH
EARLY FRIDAY ACROSS THE GULF AND ATLANTIC WATERS BEHIND A COLD
FRONT.

NEAR FREEZING TEMPERATURES ARE POSSIBLE ACROSS GLADES...HENDRY...AND
INTERIOR PORTIONS OF COLLIER COUNTY FRIDAY MORNING. THE METRO
AREAS ARE FORECAST TO MAINLY BE IN THE UPPER 30S TO NEAR 40
DEGREES. WIND CHILLS IN THE MID TO UPPER 20S ARE POSSIBLE ACROSS
THE NORTHWEST INTERIOR. WIND CHILL READINGS IN THE 30S ARE
EXPECTED FOR THE REMAINDER OF SOUTH FLORIDA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 3:00 AM ESTFreeze WarningMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more29 hr
Feb 19, 7:34 AM ESTRed Flag WarningMFLBroward, Collier, Palm Beach9 hr

Nearby

Wind Chill Advisories in Florida, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.